# SDR SWIA200616964

- Difficulty date: May 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 8,495 hours, 7,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ATTACH ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS ON AFT SIDE DRAG ANGLE PER REO NR 601R52-11-513, AND PER SKYWEST RII 53-401.
